A finite element approximation of three dimensional motion of a Bingham fluid
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 23 (1989) no. 2, pp. 293-333
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1989__23_2_293_0,
author = {Kim, Jong Uhn},
title = {A finite element approximation of three dimensional motion of a {Bingham} fluid},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {293--333},
year = {1989},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {23},
number = {2},
mrnumber = {1001332},
zbl = {0675.76009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1989__23_2_293_0/}
}
TY - JOUR AU - Kim, Jong Uhn TI - A finite element approximation of three dimensional motion of a Bingham fluid JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1989 SP - 293 EP - 333 VL - 23 IS - 2 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1989__23_2_293_0/ LA - en ID - M2AN_1989__23_2_293_0 ER -
%0 Journal Article %A Kim, Jong Uhn %T A finite element approximation of three dimensional motion of a Bingham fluid %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1989 %P 293-333 %V 23 %N 2 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1989__23_2_293_0/ %G en %F M2AN_1989__23_2_293_0
Kim, Jong Uhn. A finite element approximation of three dimensional motion of a Bingham fluid. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 23 (1989) no. 2, pp. 293-333. http://geodesic.mathdoc.fr/item/M2AN_1989__23_2_293_0/